MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DISPOSABLES KIT, FOR DX FIBERTAK; POWERED SURG ORTHOPEDIC INSTR
Model Number DISPOSABLES KIT, FOR DX FIBERTAK
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during surgery the k-1 wire drill within the ar-8990ds bent.The procedure was completed without issue after re-drilling with new kit and anchor.The rep reported the devices did not break into discrete pieces.The suture on the anchor unloaded and was pierced by the forked tip of the anchor rendering it unusable.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DISPOSABLES KIT, FOR DX FIBERTAK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19357748
Report Number1220246-2024-03558
Device Sequence Number11711847
Product Code HWE
UDI-Device Identifier00888867264984
UDI-Public00888867264984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT, FOR DX FIBERTAK
Device Catalogue NumberAR-8990DS
Device Lot Number12227072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown